My relative takes Plavix for over 6 months now, and notices how more and more bruises start to appear mostly on her limbs on the skin, so she tried to take Plavix every other day for about two weeks and it seemed to reduce the bruises - doctors seem to have different opinions also, one says that based on medical history no Plavix is needed at all, especially due to the bruises, while another one says to continue despite the bruises which are obviously an unwanted side effect. Could that be due to low weight - 55kg (121 lbs) - I read that the 75mg may not be entirely suitable for all people in terms of their weight - and so would half the dose alright to take (or perhaps 3/4) - and which is better, every other day or half a pill a day?
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.